Wang Peiguang, Ge Weigao. On the Oscillation of Solutions of Hyperbolic Partial Functional Differential Equations[J]. Applied Mathematics and Mechanics, 1999, 20(7): 699-706.
Citation: Wang Peiguang, Ge Weigao. On the Oscillation of Solutions of Hyperbolic Partial Functional Differential Equations[J]. Applied Mathematics and Mechanics, 1999, 20(7): 699-706.

On the Oscillation of Solutions of Hyperbolic Partial Functional Differential Equations

  • Received Date: 1998-06-22
  • Rev Recd Date: 1999-02-05
  • Publish Date: 1999-07-15
  • In this paper,the oscillation of solutions of hyperbolic partial functional differential equations is studied,and oscillatory criteria of solutions with three kinds of boundary conditions are obtained.
  • loading
  • [1]
    郑祖庥.泛函微分方程理论[M]. 合肥: 安徽教育出版社,1996.
    [2]
    Kreith K, Kusano T, Yoshida N. Oscillation properties of nonlinear hyperbolic equations[J].SIAM J Math Anal,1984,15(3):570~578.
    [3]
    Chen W D, Yu Y H. Oscillation criteria of solutions for a class of boundary value problem[J].J Math Res Exp,1995,15(1):29~34.
    [4]
    王培光,傅西林,俞元洪.一类时滞双曲方程的振动准则[J].数学研究与评论,1998,18(1):105~111.
    [5]
    Vladimirov V S. Equations of Mathematical Physics[M].Moscow: Nauka,1981.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1807) PDF downloads(626) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return